# SDR ASAA2018091926168

- Difficulty date: August 23, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U17
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA SECT 41 STA 328-344 LBL 11 INTERCOSTAL CORR UPPER FLANGE. GROUNDED - YES. RECEIVED NEW P/N 141A54104149. LOCATED, DRILLED, AND DEBURRED IAW DWG 141A5400. TO BE INSTALLED ON N/R, CUST CARD. NO LIMITS ALLOWABLE IN THIS AREA.
